# SDR CALA9701166

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK ON BELTFRAME STA 1418 UNDER LONGERON 2L AND A 1 INCH CRACK AT LONGERON 2R.  THE CRACKS WERE STOP DRILLED AND REPAIRS WERE INSTALLED IAW DOUGLAS SERVICE REWORK DRAWING SR09530003.
